Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawl from Klonopin sheebies

Posted by silmarilone on August 25, 2003, at 12:39:07

In reply to withdrawl from Klonopin, posted by sheebies on August 25, 2003, at 8:54:49

The w/d took me a couple of months, even after tapering slowly. Xanax will do the same thing to you, so I would not use it for too long. It's in the same class of drug, I believe. However, I took Klonopin for years, and never needed to increase the dose, and it never stopped working. There is a difference between "addiction" and medical dependence. It's not like you're a junkie.

-thomas-


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:silmarilone thread:253823
URL: http://www.dr-bob.org/babble/20030823/msgs/253876.html